Get Your Dog Care Questions Answered by Experts
Hello. I am sorry to hear that Teddy has you worried. My name is ***** ***** I would be happy to help.
Some anti inflammatory medications can cause some lethargy but it could also be that he is just not feeling well.
If the diarrhea was due to a food change then you should see this clearing up in 5-7 days with the probiotic and EN.
As long as he is eating and keeping it down then I would not worry to much, and just let him rest. If you see no change in the stool after 5 days, he stops eating or declines in anyway then I would have him rechecked by the vet.
I hope this helps give you some direction. Please reply back if you have additional questions and I will be happy to continue.
If you have no additional questions please take a few moments to provide a rating . Rating indicates that you are finished with this session and prompts Justanswer to compensate me for assisting you today. I am not compensated for my time until you provide a rating.